Browse Title Index

Issue Title
Vol 51, No 7 (2019): 51_7 Time Optimization of a Draining Tank and Some Similar Problems on Star Graphs Abstract   PDF
Boris P. Belinskiy, Douglas C. White
Vol 55, No 1 (2023): 55_1 Topological Descriptors and QSPR Models of Drugs used in Blood Cancer Abstract   PDF
Saima Parveen, Nadeem Ul Hassan Awan, Fozia Bashir Farooq, Sajjad Hussain
Vol 54, No 1 (2022): 54_1 Topological Invariants for the General Structure of Grape Seed Proanthocyanidins Abstract   PDF
Muhammad Haroon Aftab, Muhammad Rafaqat, Muhammad Hussain
Vol 53, No 3 (2021): 53_3 Topological Modeling for Symptom Reduction of Corona virus Abstract   PDF
M. A. El Safty, Samirah AlZahrani
Vol 46, No 2 (2014): 46_2 Towards Computational Model of Human Brain Memory Abstract   PDF
Muhammad Usman Ghani Khan, Satwat Bashir, Abdul Nasir, Abad Ali Shah, Sajid Mehmood
Vol 54, No 12 (2022): 54_12 Translation Hypersurfaces in Euclidean 4-Spaces Abstract   PDF
pek AKKILIN, Salim YCE
Vol 53, No 3 (2021): 53_3 Transmuted Inverted Kumaraswamy Distribution: Theory and Applications Abstract   PDF
Rehan Ahmad Khan Sherwania, Muhammad Waqas, Nadia Saeed, Muhammad Farooq, Muhammad Ali Raza, Farrukh Jamal
Vol 50, No 3 (2018): 50_3 Triangular Cubic Power Aggregation Operators and Their Application to Multiple Attribute Group Decision Making Abstract   PDF
Muhammad Shakeel, Saleem Abdullah, Aliya Fahmi
Vol 54, No 7 (2022): 54_7 Two Different Types of Soft Near-Fields Abstract   PDF
Emin Aygun, H¨useyin Kamacı
Vol 51, No 3 (2019): 51_3 Two High Order Iterative Methods for Roots of Nonlinear Equations Details   PDF
Kazem Nouri, Hassan Ranjbar, Leila Torkzadeh
Vol 49, No 1 (2017): 49_1 Two New Cubically Convergent Iteration Schemes for Resolution of Nonlinear Equations Based On Quadrature Rules Abstract   PDF
Muhammad Saqib, Muhammad Iqbal
Vol 46, No 1 (2014): 46_1 Two Torsion Free Prime Gamma Rings With Jordan Left Derivations Abstract   PDF
A. K. Halder, A. C. Paul
Vol 49, No 3 (2017): 49_3 Unconditionally Stable Numerical Scheme to Study the Dynamics of Hepatitis B Disease Abstract   PDF
Muhammad Suleman, Samia Riaz
Vol 54, No 10 (2022): 54_10 Uniformly convex and starlike functions related with Liu-Owa integral operator Abstract   PDF
Syed Ghoos Ali Shah, Saqib Hussain, F. M¨uge Sakar, Akhter Rasheed, Muhammad Naeem
Vol 48, No 1 (2016): 48_1 Unitary Irreducible Representation ( UIR) Matrix Elements of Finite Rotations of SO(2; 1) Decomposed According to the Subgroup T1 Abstract   PDF
Ansaruddin Syed
Vol 49, No 3 (2017): 49_3 Unsteady Rotational Flow of a Second Grade Fluid with Non-Integer Caputo Time Fractional Derivative Abstract   PDF
Nauman Raza
Vol 50, No 2 (2018): 50_2 Unsteady Rotational Flow of Fractional Maxwell Fluid in a Cylinder Subject to Shear Stress on the Boundary Abstract   PDF
Azhar Ali Zafar, Muhammad Bilal Riaz, Muhammad Imran Asjad
Vol 52, No 4 (2020): 52_4 Upper Bounds of Zagreb Connection Indices of Tensor and Strong Product on Graphs Abstract   PDF
Usman Ali
Vol 48, No 1 (2016): 48_1 Using a Reliable Method for Higher Dimensional of the Fractional Schr¨odinger Equation Abstract   PDF
Nasir Taghizadeh, Mona Najand Foumani
Vol 52, No 12 (2020): 52_12 Vibration frequency analysis of three-layered cylinder shaped shell with FGM middle layer under effect of various volume fraction laws Abstract   PDF
Madiha Ghamkhar, M. Nawaz Naeem, Muhammad Imran
Vol 51, No 7 (2019): 51_7 Vk- Super Vertex Out-Magic Labeling of Digraphs Abstract   PDF
Sivagnanam Mutharasu, Duraisamy Kumar, N. Mary Bernard
Vol 50, No 1 (2018): 50_1 Weighted Average Rating (War) Method for Solving Group Decision Making Problem Using Triangular Cubic Fuzzy Hybrid Aggregation (Tcfha) Operator Abstract   PDF
Aliya Fahmi, Saleem Abdullah, Fazli Amin, Asad Ali
Vol 51, No 10 (2019): 51_10 Weighted Simpson’s type inequalities for GA-convex functions Abstract   PDF
Muhammad Amer Latif, Sabir Hussain
Vol 52, No 7 (2020): 52_7 Weighted Simpson’s Type Inequalities for HA-convex Functions Abstract   PDF
Muhammad Amer Latif, Sabir Hussain, Madeeha Baloch
Vol 48, No 2 (2016): 48_2 Wide-Ranging Families of Subdivision Schemes for Fitting Data Abstract   PDF
Ghulam Mustafa, Mehwish Bari
451 - 475 of 475 Items << < 1 2 3 4 5 6 7 8 9 10 

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved